| Catalog Number |
534621T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, two 6f 100cm judkins right (jr) 4 vista brite tip guiding catheters had fractures of the body/shaft section.The damage was identified during preparation and there were no reported injuries to the patient.The devices were stored and prepared in accordance with the instructions for use (ifu).There was no damage to the device packaging and no difficulty removing the devices from the packaging.The facility does not use ultraviolet (uv) light or ozone for room sterilization.Additional details were requested but were not provided.The devices will be returned for evaluation.Addendum: both devices were returned with separations at the distal tip.
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.